×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Image search
Paste the image URL
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [4]
Authors
KOU KIT IAN [3]
Document Type
Journal article [4]
Date Issued
2022 [1]
2016 [1]
2014 [2]
Language
英語English [4]
Source Publication
Applied Mathemat... [2]
Mathematical Met... [1]
SIGNAL IMAGE AND... [1]
Indexed By
SCIE [3]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-4 of 4
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Issue Date Ascending
Issue Date Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Submit date Ascending
Submit date Descending
Journal Impact Factor Ascending
Journal Impact Factor Descending
Sampling formulas for non-bandlimited quaternionic signals
Journal article
Xiaoxiao Hu, Kit Ian Kou. Sampling formulas for non-bandlimited quaternionic signals[J]. SIGNAL IMAGE AND VIDEO PROCESSING, 2022, 16(6), 1559-1567.
Authors:
Xiaoxiao Hu
;
Kit Ian Kou
Favorite
|
TC[WOS]:
4
TC[Scopus]:
4
IF:
2.0
/
1.8
|
Submit date:2022/05/17
Quaternion Fourier Transform
Quaternion Linear Canonical Transform
Non-bandlimited Quaternionic Signal
Uncertainty principles associated with quaternionic linear canonical transforms
Journal article
Kou K.I., Ou J., Morais J.. Uncertainty principles associated with quaternionic linear canonical transforms[J]. Mathematical Methods in the Applied Sciences, 2016, 39(10), 2722-2736.
Authors:
Kou K.I.
;
Ou J.
;
Morais J.
Favorite
|
TC[WOS]:
30
TC[Scopus]:
36
|
Submit date:2019/02/13
Gaussian Quaternionic Signal
Hypercomplex Functions
Quantum Mechanics
Quaternion Analysis
Quaternionic Fourier Transform
Quaternionic Linear Canonical Transform
Uncertainly Principle
Asymptotic Behaviour of the Quaternion Linear Canonical Tlansform and the Bochner-Minlos Theorem
Journal article
Kou, K. I., Morais, J.. Asymptotic Behaviour of the Quaternion Linear Canonical Tlansform and the Bochner-Minlos Theorem[J]. Applied Mathematics and Computation, 2014, 675-688.
Authors:
Kou, K. I.
;
Morais, J.
Favorite
|
IF:
3.5
/
3.1
|
Submit date:2022/08/24
Quaternionic analysis
Quaternion linear canonical transform
Asymptotic behaviour
Positive definitely measure
Bochner–Minlos theorem
Asymptotic behaviour of the quaternion linear canonical transform and the Bochner-Minlos theorem
Journal article
Kou K.I., Morais J.. Asymptotic behaviour of the quaternion linear canonical transform and the Bochner-Minlos theorem[J]. Applied Mathematics and Computation, 2014, 247, 675-688.
Authors:
Kou K.I.
;
Morais J.
Favorite
|
TC[WOS]:
51
TC[Scopus]:
61
|
Submit date:2019/02/13
Asymptotic Behaviour
Bochner-minlos Theorem
Positive Definitely Measure
Quaternion Linear Canonical Transform
Quaternionic Analysis